# SDR ASAA12510949

- Difficulty date: January 14, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 19,029 hours, 6,070 cycles
- System (JASC): 5270 · Door Warning System
- Part: Position Switch
- Part number: 2EN19RB
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASKCARD 78349002 FOUND FAULT MSG 49 15218 APU INLET DOOR DID NOT CLOSE.  TROUBLESHOT FOUND POSITION SWITCH S284 LOOSE.  TIGHTENED SWITCH IAW TASK 49 15 41 400 801.  DID BITE CHECKED.  FAULT CLEARED BUT THEN RE-APPEARED.  SUSPECT BAD SWITCH.  VERIFIED S284 IS BAD.  REPLACED S284 WITH NEW ONE.  ACCOMP DOOR POSITION SWITCH INST TEST, TEST PASS REF M/M 49 15 41 400 801.
